| Model Number |
26055CB |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The following information was received: during tcrf loop broke inside patient, the bipolar cut was then activated causing a spark and burn/crack to the ceramic beak on sheath.Dark charred marks were noted on fibroids however customer swapped set and carried on resection as normal, at the end of the procedure the dark marks were no longer present.The broken part was retrieved from the patient.No negative impact in state of health reported.The following information was received: during tcrf loop broke inside patient, the bipolar cut was then activated causing a spark and burn/crack to the ceramic beak on sheath.Dark charred marks were noted on fibroids however customer swapped set and carried on resection as normal, at the end of the procedure the dark marks were no longer present.The broken part was retrieved from the patient.No negative impact in state of health reported.Cross reference mdr 9610617-2026-00674.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).